Bea’s Story – Cipro is Poisoning our Elderly Population

bEA

I was born in 1908 and will be 107 in May if Cipro lets me live that long….I have lost my typing “touch” so have to be brief.  I appear much younger than my age…..using a computer for over 30 years and an iPad for 3 ……just balanced my check book to the penny….so I am not the average old lady.

I have lost my typing “touch” so I will have to brief:

I was given Levaquin twice & Cipro twice within a period of 4 years…….the last prescription was Cipro in Feb. 2014 and it was such a shock, it changed my personality……….I canceled my Dallas newspaper subscription and started watching TV…………..I have no idea what I did or wrote, but I have  lost some  of my best e-mail friends.

My side effects are:

balance–constant fear of falling

loss of energy/strength/memory/sleep.

itching spells

pain., shoulders & hands

also,  pain that stabs & moves around

change in personality

left foot “goes to sleep” sometimes it is the whole left side of my body.

legs, and sometimes my body, jerks.

As I look back it all seems like a dream…..sort of cloudy …..as though I was just going through the motions of living but not really feeling it…..my body was so busy making all these horrible changes that it was all I was feeling………my mind felt different and I lost some of my memory……….I play Sudoku puzzles every day and memory has improved a bit, and I am stronger.

I am so angry to have all these precious last days taken away  from me ……when I would rather spend the time with my nine great grandchildren, 6 of whom live close by.

I write poems about aging and decided to add this one:

 

“Bugs” are winning the battle!

learning to resist the

antibiotics we all must use.

Scientists, franticly

trying to develop stronger ones.

Time may come when

antibiotics will kill the older people.

Bea White          2014 Poems ©

9 thoughts on “Bea’s Story – Cipro is Poisoning our Elderly Population

  1. Bea, thank you for sharing your story. The voice of older adults is important to us all! Every life is precious and no one deserves to be made ill by “modern” medicine. I’m so sorry it happened to you.

    • Thank you, Catherine, for caring.
      I saw my doctor yesterday, to go over the lab report of my blood work. I mentioned Cipro and she said, ” I am surprised that you haven’t metabolized it by now.” She doesn;t have a clue as to what I am suffering.

      • Dearest Bea,
        I have come to the FQ Wall and read your experience. It is very terrible that such a thing has happened to a ‘national treasure’. To live to this wonderful age and then be poisoned by pharmaceutical drugs is beyond imagination. I hope you will be feeling better day by day. I lost my mother last year as a result of her being prescribed these drugs numerous times. I had no idea that these drugs could cause the mental and physical problems that she developed. I am so happy for you that you understand what has happened to you and that you may be able to detox and recover. Please keep up the fight! Here is a great big hug for you:)

  2. Dearest Bea,
    You are an inspiration to everyone! Keep up the fight and show the world that a woman who is as feisty as you can defy the wretched effects of these toxic drugs and overcome. You have so much to offer. Please stay with us for another good stretch:)

  3. Dear Laurie,
    Thank you for your reply. I am so sorry that the drugs killed your mother.
    I started feeling better in some ways when I started taking Vitamine D3
    (do not take D2) and Potassium, and so thrilled to be reading again….. but I hurt all the time in different ways and feel that my feet are “asleep”. I have “spells” that are like a TIA but don’t last as long and my signature does not change…..I am awake most of the night….those awful drugs have messed up the last years of my life….I doubt that I will heal before I die.
    Be sure you do not use floride toothpaste or drink water that has it.

    Love from

    Bea

    • Hi Bea,
      It is so nice to hear from you:) Thanks so much for the advice on fluoride. I recently bought a Berkey water filter with special fluoride filters. I have been using natural stuff for my teeth for years. I also use the D-3. I have to use digestive enzymes with every meal. I also use liposomal C daily. I now sleep like a log. Fluoroquinalones damage the nerves. They deplete magnesium big time. I have heard great benefits with magnesium threonate. I use magnesium glycinate myself. It does not upset the bowel. I have to use it or my tendons get tight. Vitamin B-6 helps a lot with my nerves and mood. Only between 50 and 75 mg’s. More than that makes me too hyper. I also use melatonin. I have to tell you, I used some of my mom’s antibiotics about 7 years ago. I now suspect it was Cipro. Mom and I had so many of the same symptoms, except she was worse. She had several prescriptions over a ten year period. She experienced complete psychosis toward the end. I understand that ibuprofen causes the symptoms to flare up long after using Cipro. Any caffeinated substances cause a real problem with my mind and nerves. I hope you will soon be able to sleep. I will do some more research to see what is helping people. I hope to hear from you again….when you feel like it. I know I often hold back because I do not like too much mental stimulation. Feel free to comment again. I will know and reply again. You may ask Lisa Bloomquist for my email address. I think she may still have it:) Here is a big hug for you:) Your story is so very, very important. I hope you have been able to tell a lot of people.

  4. Laurie, I am happy to hear from you, because I need to talk to someon who knows what is happening to me, all of a sudden I am worse and I don’t know why? I have more pain in my left shoulder and arm! I will ask Lisa for your e-mail address….thank you..I just had another birthday, I am 107.

    Hugs from

    Bea

    • Hi Bea,
      I am so glad to hear from you:) I am so happy you made it 107 years of age. Wow! What a wonderful feat! I hope you chalk up many more to come!
      I am so sorry you are feeling worse suddenly. I am sure there is help available. Keep up the hope. I recently found something to give me way more energy. I will tell you about it. It nourishes the body very effectively. I really hope we can talk soon. I will email Lisa and make sure that you get my email address:)
      Hugs for you:)
      Laurie

  5. So sorry you feel our pain too and pray God will heal and protect you.
    One good addition to your prayer would be: “Isn’t it curious that only the wealthy ones who could afford Name brand BAD DRUGS can sue for damages and recover their lives.
    But for the unwanted poorer people we are forced to suffer and die: because it really appears that there’s “Culling of the human herds” going on.What kind of Government coldly doesn’t care how we hurt and are deliberately refusing us a remedy because we were too poor to buy the Name brand Bag Drug?!

    We must stand together and fight against this, as well as their SMART METER tricks too!Wake up
    and read the Bible to find out what is next~ Get right, or Get left. Boycott Hell=Receive JESUS 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s